# SDR ASOA201000859

- Difficulty date: June 3, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 15,962 hours, 13,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXTERIOR OVERWING NR 3 EMERGENCY LIGHT INOP.   RELAMPED RT SIDE EXTERIOR NR 3 EMERGENCY EXIT LIGHT IAW AMM 33-51-21 OPS CHECK GOOD.  RELAMPED RT SIDE EXTERIOR NR 3 EMERGENCY EXIT LIGHT IAW AMM 33-51-21 OPS CHECK GOOD.
